# SDR AALA202204147804

- Difficulty date: April 4, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,411 hours, 33,953 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: 075902BA4H23
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 1,081 hours, 576 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES IN FLIGHT DECK AND CABIN. SEEMED TO DISSIPATE  WITH PACK 1 OFF. ODORS WERE PRESENT WITH BOTH ENG BLEEDS AND APU BLEEDS ON. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. ** SUPPLEMENTAL REPORT FOR AALA202204067804: MAINTENANCE FOUND APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.. ** (CLOSED)
